# SDR ASAA0956517

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,278 hours, 3,585 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW5014
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,524 hours, 504 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ILLUMINATED ON TAXI OUT.  CHECKED FAULT HISTORY AND FOUND FAULT CODES 75 20582 (TBV DEMAND AND POS SIGNAL DISAGREE) AND 75 20532 (LPTACC DEMAND AND POSITION SIGNALS DISAGREE).  ACCOMPLISHED FIM TASK 75 22 00 810 801 F00 (FOR 75 20532) STEP F FOR WIRING CHECK AND FOUND NO DEFECTS.  ACCOMPLISHED FIM TASK 75 23 00 810 801 F00 (FOR 75 20582) STEP F FOR WIRING CHECKS AND FOUND NO DEFECTS.  PERFORMED TEST 12 (ACTUATORS TEST) PER AMM 71 00 00 700 807 F00.  TEST PASSED.  ACCOMPLISHED REMOVAL AND REPLACEMENT OF HMU PER ASA AMM 73 21 10 000 801 F00 AND 73 21 10 400 801 F00 STEPS (A) THRU (G).  PERFORMED IDLE POWER LEAK CHECK AND NO LEAKS NOTED PER MM 71 00 00 700 801 F00 STEP D F PERFORMED BITE TEST AND TEST GOOD PER MM 71 00 00 700 808 F00.
